Translator Disclaimer
1995 Bifurcation of limit cycles in a particular class of quadratic systems
J. W. Reyn, W. T. van Horssen
Differential Integral Equations 8(4): 907-920 (1995).

Abstract

Within the class of quadratic perturbations we show analytically or numerically how many limit cycles can be bifurcated at first order out of the periodic orbits surrounding the center of the quadratic system $$ \dot x=x(1-x-ay)\quad\text{and}\quad \dot y=y(-1+ax+y),\quad\text{where }1<a<\infty. $$

Citation

Download Citation

J. W. Reyn. W. T. van Horssen. "Bifurcation of limit cycles in a particular class of quadratic systems." Differential Integral Equations 8 (4) 907 - 920, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0815.34023
MathSciNet: MR1306600

Subjects:
Primary: 34C05
Secondary: 34C23

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top